# SDR 2002FA0000160

- Difficulty date: January 16, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Aircraft: N4145R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240495
- Engine: Pwa PT6A67B
- System (JASC): 2710 · Aileron Control System
- Part: Wire Rope
- Part number: 62701123
- Condition: Worn
- Location: Lt Aileron
- Part time: 2,227 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON BALANCE CABLE,  DURING A ROUTINE INSPECTION, THE LEFT AILERON BALANCE CABLE WAS FOUND WORN WHERE THE CABLE PASSES OVER THE CENTER PULLEY IN THE MIDDLE OF THE FUSELAGE.
